# SDR NWAA082346308

- Difficulty date: May 24, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 78,176 hours, 9,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND RT UPPER DECK DOOR BATTERY INOPERATIVE.  LINE MAINTENANCE TESTED AND FOUND BATTERY DISCHARGED.  REPLACED BATTERY PACK PER AMM 52-23-14 AND TESTED OK.  AIRCRAFT HAS RETURNED TO SERVICE.
